# SDR SWAA2024092024282

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN STA794.3 TO STA847 AND RBL26 WL156 AFT CARGO COMPARTMENT 2024-489198<[01] TOOL USED STEP 3 ULTRASONIC THICKNESS GAGE PN: 45MG SN: 130064101; DUE DATE: 13-DEC-24;[02] REPLACED LOWER SILL LOCATED BETWEEN STA794.3 TO STA847 AND RBL26 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A8340 SHEET 21 REV ? SEE INDIVIDUAL SINGS-OFF BELOW;[03] REPLACED LOWER SILL LOCATED BETWEEN STA794.3 TO STA847 AND RBL26 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A8340 SHEET 21 REV ? RII CERTIFIED  SEE INDIVIDUAL SINGS-OFF BELOW
